| Model Number |
1550225-38 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intimal Dissection (1333); Cardiac Enzyme Elevation (1838)
| Date of Event |
11/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of dissection is listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
Patient id: (b)(4).It was reported that the procedure was performed to treat a target lesion in the mid right coronary artery (rca).A 3.25 x 18 mm xience sierra stent and a 2.25 x 38 mm xience sierra stent were implanted in the mid rca.After the 2.25 x 38 mm xience sierra stent was implanted, a dissection was noted.An additional unspecified stent was implanted to treat the dissection and the event resolved the same day.Post procedure, cardiac enzymes were elevated; however, no additional intervention was provided.No additional information was provided.